# SDR CKSA98133

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME RADIUS AT FS 540, 5, 12 AND 20 ABOVE UPPER CUSP AREA.  REMOVED EXISTING FASTENERS TO BE USED IN REPAIR.  PLUGGED 4  MISDRILLED HOLES.  FABRICATED REPAIR ANGLE AND SHIMS AS REQUIRED.  LOCATED REPAIR ANGLE AND SHIMS AND DRILLED, DEBURRED, TREATED AND PRIMED REPAIR ANGLE AND SHIMS.  INSTALLED REPAIR ANGLE AND SHIMS IAW COTNEY ENGINEERING SKETCH NR D93-R03, DC8 SRM 51-1-8, 51-1-20D, 51-1-21.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04897 TASK NR Y1386.
